# SDR R61A201208020405

- Difficulty date: August 2, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE WASTE BOX DOOR HINGE HALF CORRODED.  MAINTENANCE REMOVED AND REPLACED THE WASTE BOX DOOR HINGE HALF IAW EMB 190 SRM 51-41-02, AND 51-43-02.
